An algorithm for the inference of tree grammars


Authored By:R. C. Gonzalez, J. J. Edwards and M. G. Thomason
Paper Title:An algorithm for the inference of tree grammars
In:Internat. J. Comput. Info. Sci.
Number 2 Vol. 5
Publication Date: 1976
Pages:145-164

BibTeX Record:
@Article{get-aitg-76,
author = "R. C. Gonzalez and J. J. Edwards and M. G. Thomason",
title = "An algorithm for the inference of tree grammars",
journal = "Internat. J. Comput. Info. Sci.",
volume = "5",
number = "2",
year = "1976",
pages = "145--164",
}

Hide BibTeX Record